Severe Leg Cramps

1 Reply Updated



Conversation Starter

Jo jo 66 Says:


My 78'year old dad just started taking candesartan and has experienced severe leg cramps. His,Doctor,just switched him to this medication to try to see if it could help with his persistent cough and hoarse voice.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

I am so sorry about what your dad is experiencing. Has there been any change?

Severe leg cramps may be caused by low potassium levels, which is something this medication may also help with. How long has he been taking it?

Other side effects, as reported by the U.S. FDA may also include nausea, dizziness, increased urination and hypotension.

Is he on any other medications?

REPLYSHAREREPORT
Was this helpful?     1     0  


Viewing page 1 of 1     Reply


More Discussions:

Severe Leg Cramps at night
I don't know what to do for this problem I need medical advise I can not stop tle leg cramps at night? Please advice... 2 replies
severe leg and foot cramps
I take Altosec, Pharmapress, Crestor - can any of these drugs cause severe cramps on long term use? ## There's a pos... 1 reply
Severely painful cramps in feet and hands
Can taking triamterene twice a day to prevent bloating cause severely painful cramping in the hands and feet? ## Hello, ... 1 reply
Severe diarrhea, cramps, muscle pain and vomiting
I went to my MD who did not look at my blood pressure, temperature or heart rate; this after I gave the MD my history. I...
Can accutane cause severe cramps and/or infertility
I took accutane as an early teenager and sense then my period cramps got progressively worse I am 20 years old now and I... 1 reply
Hysingla ER 80 mg works but severe body cramps!
Has anyone experience body cramps from taking Hysingla ER and have you found any ways to suggest to prevent or relieve t... 10 replies
side effect of my lisinopril-hctz/ severe inner thigh cramps
This has happened a few times over a month during my sleep. Tonite at a theater after sitting two hours. Extremely painf... 1 reply
leg cramps
My Dr. has put me on benazapril/amlodipine for high blood pressure. I get terrible leg cramps in the night, and have to ... 7 replies
leg cramps - is it a side effect from metformin
Can metformin cause a charley horse in the legs? I started metformin 500mg 9 days ago and starting on the 8th day I bega... 1 reply
leg cramps
I have been taking simvastatin for 2 months. My legs and feet cramp terrible. Does anyone else have this problem? If so ... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 25 August 2016.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA